1mg, best e pharmacy in India

RINOFAST 5MG/2MG SYRUP

generic_icon
MRP: Rs. 38 for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for RINOFAST

Chlorpheniramine(2 mg),Phenylephrine(5 mg)

food interaction for RINOFAST

alcohol interaction for RINOFAST

pregnancy interaction for RINOFAST

lactation interaction for RINOFAST

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Rinofast 5mg/2mg syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Rinofast 5mg/2mg syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for RINOFAST

Chlorpheniramine(2 mg)

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Phenylephrine(5 mg)

Uses

Phenylephrine is used in the treatment of inflammation of the uvea (middle layer of the eye between the sclera and the retina), rhinitis (common cold) and pupil dilation.

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular

SUBSTITUTES for RINOFAST

17 Substitutes
Sorted By
RelevancePrice
  • T-MINIC SYRUP
    (60 ML syrup in bottle)
    Novartis India Ltd
    Rs. 1.03/ML of syrup
    generic_icon
    Rs. 62
    pay 63% more per ML of syrup
  • VENTRYL D 2 MG/5 MG SYRUP
    (100 ML syrup in bottle)
    Micro Labs Ltd
    Rs. 0.83/ML of syrup
    generic_icon
    Rs. 83.50
    pay 32% more per ML of syrup
  • WIKORYL AF 2 MG/5 MG SYRUP
    (60 ML syrup in bottle)
    Alembic Pharmaceuticals Ltd
    Rs. 0.76/ML of syrup
    generic_icon
    Rs. 45.80
    pay 21% more per ML of syrup
  • SOLVIN COLD AF SYRUP
    (60 ML syrup in bottle)
    Ipca Laboratories Ltd
    Rs. 0.66/ML of syrup
    generic_icon
    Rs. 39.50
    pay 4% more per ML of syrup
  • ZINCOLD 2 MG/5 MG SYRUP
    (60 ML syrup in bottle)
    Med Manor Organics Pvt Ltd
    Rs. 0.80/ML of syrup
    generic_icon
    Rs. 48
    pay 26% more per ML of syrup

Top Physicians

  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. Joy Chakraborty
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4

Expert advice for RINOFAST

  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.

Frequently asked questions for RINOFAST

Chlorpheniramine

Q.Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Phenylephrine

Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Articles


Content on this page was last updated on 26 October, 2015, by Dr. Varun Gupta (MD Pharmacology)